MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS HCPA PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-SOLIS HCPA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device displayed cassette not attached.No patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: the affected device was returned for evaluation.Visual inspection performed.Device had cracked battery compartment, worn uso (upstream occlusion) seal, scratched lens, and the gasket on the battery door was loose.Performed functional testing.The customer¿s reported problem, cassette not attached, was duplicated through functional testing.The cause is the contaminated downstream occlusion sensor.Replaced the downstream sensor, bezel, and seal to correct the issue.Device passed all functional and delivery tests performed after repair activities were completed.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD-SOLIS HCPA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20757579
Report Number3012307300-2024-13869
Device Sequence Number8587227
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)131014
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown